Title

Internal Resonances In Nonlinearly-Coupled Oscillators

Authors

Authors

B. K. Shivamoggi;R. K. Varma

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Comput. Math. Appl.

Keywords

Mechanics

Journal Title

Computers & Mathematics with Applications

Volume

72

Issue/Number

1-2

Publication Date

1-1-1988

Document Type

Article

Language

English

First Page

111

Last Page

130

WOS Identifier

WOS:A1988P065500007

ISSN

0001-5970

Share

COinS